# SDR AALA201505129017

- Difficulty date: May 10, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: AAAFOW1173
- Condition: Leaking
- Location: Nr 2
- Part time: 33,661 hours, 12,877 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLIGHT 1984  EN-ROUTE, DURING DESCENT, CREW RECEIVED ECAM MSG, ELEC 2 IDG LOW OIL PRESS. THE CREW DISCONNECTED THE IDG IAW PROCEDURE.  REPLACED THE NR 2 IDG.
